# SDR DALA2021051102654

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 63,951 hours, 21,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 GRIT BAR WORN FOR L2 DOOR. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 019 0003:2566 2001 03 001 00005 REPLACED PER B 757 MM 2566. (1802866)
